T Nation

Feeling Sick After Every Test E Injection

Hey guys I’m on my 2nd cycle and about 4 weeks in.
Every time after my test e injection I’m getting a very low grade fever that lasts about 12-24hr, enough to make me just want to sleep in and not get out of bed.
I feel good after the 12-24hr but then it comes again after my next pin. (Few days later)

Taking test e 500mg a week.
Pinning Monday’s and thursdays.

So for example I’ll feel sick on Tuesdays , and fridays (Next day after my pin)

Anyone know what is causing this ? Never experienced it with my first cycle

Sounds like test flu. Take some ibuprofen. You should adjust to it soon.

I used to get it sometimes, at the start of a cycle, especially from underground gear.
I don’t think I’ve ever had it since being on TRT.

if its high dosed >300mg / 1ML its because of some extra ingredient used to fit all this test into 1 ML. Most of the people cant handle it.

It’s 250mg/ml :slight_smile:

Hmm I’ve been hoping it’s just test flu and yeah it’s UGL. Did it happen after every shot ? Near the start of the cycle ?

Yep. Eventually your body adjusts to it,